# SDR ASAA0947154

- Difficulty date: December 9, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,631 hours, 24,241 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314A111062A
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B FAN COWL LWR AFT CORNER IS DELAMINATED.  REPAIRED NR 1 IB COWL.
